# SDR REXA2022030200308

- Difficulty date: February 14, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21L INTERCOSTAL IS CORRODED BETWEEN FS 310 AND FS 349. TCI: 53-20-319. - STANDOFF AND ADEL CLAMP IAW AMM 20-22-00-910-801-A01. REMOVED AND  REINSTALLED MOUNTING TRAYS, MOUNTING TRAY CHANNEL AND RECEPTICLE BRACKET ASSYS BETWEEN FS295-333 IAW SRM 51-11-02-001-001-A01, 51-42-06-001-001-A01 AND AMM 24-06-01-000/400-802-A01.  DISPLACED AND REINSTALLED AIR CONDITIONER DUCT IAW AMM 21-23-72-000/400-803-A01. PERFORMED LEAK CHECK OF DISTRIBUTION DUCT IAW AMM 21-23-00-790-801-A01. NO LEAKS NOTED.
